# SDR DALA13036371612

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 54,536 hours, 7,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE GROUND LIGHT L396 INOPERATIVE.  REPLACED LIGHT ASSY IAW WDM 33-51-21 AND AMM 33-51-06.  TESTED OK.
